# SDR MWEA95188

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE FWD ENTRANCE EMERGENCY FLASHLIGHT WAS FOUND INOP.  MAINTENANCE REPLACED LIGHT BULB OPS CHECK GOOD.  RETURNED A/C TO SERVICE.
